# SDR SIMA200224904

- Difficulty date: September 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094343
- Part serial: 2448
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM 1 INOPERATIVE WARNING APPEARED ON EICAS USED STANDBY TRIM FOR REMAINDER OF THE FLIGHT.  DECLARED EMERGENCY AND RETURNED TO BOS.  REMOVED AND REPLACED CAPTAIN YOKE PITCH TRIM SWITCH IAW EMB135 AMM 27-40-02-001-400-801-A, OPS CHECK GOOD.  (M)
